I Am Having a Tattoo Removed On My Stomach, It's Leaving Red Marks, How Can I Get Rid of These?

I am having part of a tattoo removed of my stomach with an ND YAG Q SWITCH LASER and it is leaving faint red marks and they are not going away, I am having a tattoo removed on my arm with the same laser and its not leaving any marks, is there any thing I can do to stop the faint red marks on my stomach

Doctor Answers (2)

The redness will fade on it's own over time.

+2

The redness that you are getting following tattoo removal looks like post inflammatory erythema.  This should fade away after all of the treatments are concluded.  It may take a number of months for this to completely disappear.


Salt Lake City Dermatologic Surgeon
4.0 out of 5 stars 10 reviews

Tattoo Removal by Laser

+1

If your skin is red, you may need to wait longer between treatments. The redness means there is extra blood in the skin and this can act as a shield making the laser treatment less effective than it otherwise might be.

Don't get in a hurry. Waiting a couple of months between treatments may make the total treatment take longer but probably will mean less treatment sessions and a lower total cost.

T. Wayne Day, MD
Nashville Dermatologic Surgeon
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.